# SDR AALA20110629JFK01

- Difficulty date: June 28, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N39365
- Make and model: Boeing 767323
- Aircraft serial: 24046
- Aircraft time: 95,401 hours, 15,532 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: AAP2838C
- Part serial: 98079892
- Condition: Inoperative
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK - INFLIGHT DFW-MAD.  CREW REPORTED DURING FLIGHT EQUIPMENT COOLING OVERHEAT MESSAGE FOLLOWED BY LEFT HAND FLIGHT MANAGEMENT COMPUTER UNABLE TO RESPOND.  EMERGENCY DECLARED FLIGHT DIVERTED JFK LANDED WITHOUT INCIDENT.  REPLACED LEFT FMC.  SYSTEM GROUND CHECK NORMAL OPERATION.
